# SDR 97ZZZX1928

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4050Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV95102
- Condition: Failed
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR HAS NO OUTPUT.  INSTALLED 164.4 HOURS AGO, 9-96.  UNIT WAS RECENTLY OVERHAULED.  SUBMITTER STATED SHORT SERVICE LIFE ON THESE UNITS.
